RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2008, Volume 8, Issue 1, Pages 90–101 (Mi vngu283)  

Algorithmic Properties of Structures for the Language with Two Unary Functional Symbols

E. B. Fokina

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: When studying algorithmic properties of structures with interesting algebraic and model-theoretic properties, one often uses known structural properties of the structures. However, it is often the case that results on particular kinds of structures can be transferred to structures from many other interesting classes. One of the ways of such generalization involves coding of the original structure into a structure from the given class in a way that is effective enough to preserve interesting algorithmic properties. There are several constructions that allow us to reduce algorithmic questions for arbitrary structures to graphs. They also show that if we have a result for a graph, we also have it for a structure for any language containing at least one $n$-ary relational symbol, where $n\geq 2$. We prove that it is possible to generalize this approach and get the same results for structures for a language with two unary functional symbols. Thus, we get the results for structures for so–called rich languages.

Full text: PDF file (250 kB)
References: PDF file   HTML file
UDC: 510.51+519.716.5
Received: 13.02.2008

Citation: E. B. Fokina, “Algorithmic Properties of Structures for the Language with Two Unary Functional Symbols”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 8:1 (2008), 90–101

Citation in format AMSBIB
\Bibitem{Fok08}
\by E.~B.~Fokina
\paper Algorithmic Properties of Structures for the Language with Two Unary Functional Symbols
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2008
\vol 8
\issue 1
\pages 90--101
\mathnet{http://mi.mathnet.ru/vngu283}


Linking options:
  • http://mi.mathnet.ru/eng/vngu283
  • http://mi.mathnet.ru/eng/vngu/v8/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:103
    Full text:35
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020